# SDR USAA2011102500001

- Difficulty date: October 13, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK FOUND LEVEL 2 CORROSION ON FLOORBEAM BETWEEN FR65 TO 66, Y1500.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DRAWING D53474250.
